Vestnik Yuzhno-Ural'skogo Universiteta. Seriya Matematicheskoe Modelirovanie i Programmirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik YuUrGU. Ser. Mat. Model. Progr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik YuUrGU. Ser. Mat. Model. Progr., 2020, Volume 13, Issue 2, Pages 80–92 (Mi vyuru545)  

Mathematical Modelling

Modelling the human papilloma virus transmission in a bisexually active host community

O. M. Ogunmiloro

Ekiti State University, Ado Ekiti, Nigeria

Abstract: In this article, we construct a mathematical model describing the transmission dynamics of Human Papilloma Virus (HPV) in a bisexually active host community. Comprehensive mathematical techniques are used to qualitatively and quantitatively analyze the model. We analyze the local and global stabilities of the model's equilibria and show that if the basic reproduction number is less than unity, then the model is locally and globally asymptotically stable at the HPV-free static states. Also, if the basic reproduction number is less than unity, then the HPV-endemic static state is globally asymptotically stable. Numerical simulations are carried out and graphical illustrations are presented to validate the theoretical results.

Keywords: HPV, basic reproduction number, local stability, global stability.

DOI: https://doi.org/10.14529/mmp200207

Full text: PDF file (275 kB)
References: PDF file   HTML file

UDC: 57:51-76
MSC: 92B05
Received: 20.09.2019
Language:

Citation: O. M. Ogunmiloro, “Modelling the human papilloma virus transmission in a bisexually active host community”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 13:2 (2020), 80–92

Citation in format AMSBIB
\Bibitem{Ogu20}
\by O.~M.~Ogunmiloro
\paper Modelling the human papilloma virus transmission in a bisexually active host community
\jour Vestnik YuUrGU. Ser. Mat. Model. Progr.
\yr 2020
\vol 13
\issue 2
\pages 80--92
\mathnet{http://mi.mathnet.ru/vyuru545}
\crossref{https://doi.org/10.14529/mmp200207}


Linking options:
  • http://mi.mathnet.ru/eng/vyuru545
  • http://mi.mathnet.ru/eng/vyuru/v13/i2/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19
    Full text:16
    References:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021